# SDR SWAA2021030445527

- Difficulty date: January 26, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL CELL CUTOUT FOR PANEL 533BB HAS ONE EA. BROKEN NUTPLATE. / REMOVED AND REPLACED 1EA NUT PLATE AT LT WING FUEL CELL CUT OUT PANEL 533BB AREA. IAW SRM 51-40-02-0G-0 AND IPC # 57-00-51-01. 59796C 27JAN21. CAP SEALING WILL BE ACCOMPLISHED ON CUSTOMER CARD # U269651 59796C. 27JAN21
